Previous |  Up |  Next


Title: A Skorohod space of discontinuous functions on a general set (English)
Author: Lachout, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 91-97
Category: math
MSC: 54E70
MSC: 60B10
MSC: 60G05
idZBL: Zbl 0787.60043
idMR: MR1287229
Date available: 2012-10-05T23:31:53Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_12.pdf 610.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo